JournalsprimsVol. 24, No. 5pp. 707–722

Additivity of Quadratic Maps

  • Yaakov Friedman

    Jerusalem College of Technology, Israel
  • Josuke Hakeda

    Yamagata University, Japan
Additivity of Quadratic Maps cover
Download PDF

Abstract

The set of observables of a Quantum Mechanical System need only be closed under a "quadratic" product. It is shown that an additive structure of this set (whose existence is less natural) is uniquely determined by this multiplicative structure.

Cite this article

Yaakov Friedman, Josuke Hakeda, Additivity of Quadratic Maps. Publ. Res. Inst. Math. Sci. 24 (1988), no. 5, pp. 707–722

DOI 10.2977/PRIMS/1195174689